| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Additional Manufacturer Narrative
Stryker downloaded the device's electronic records from the event for review and was able to verify the reported issue.
Event or Problem Description